# SDR SWAA2014072830381

- Difficulty date: July 3, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 34,146 hours, 28,789 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 592641
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP LOWER INBD FAIRING CRACKED.  R & R SKIN IAW SRM & DWG.
